MAUDE Adverse Event Report: ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number F00012970
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
In a follow up for a received/used dialyzer, the nurse reported there was a dialyzer blood leak during a hemodialysis (hd) treatment.The nurse stated that an fx coral fx80 hf 24/cs 1.8sa steam was used for treatment and a blood leak occurred.The blood leak occurred 3hours into the patient¿s hemodialysis (hd) treatment.The nurse confirmed that the machine, a fresenius 5008x machine, alarmed appropriately with a blood leak alarm.Blood leak test strips were used and tested positive for the presence of blood.The leak was not visually observed.Stated that fresenius bloodlines were used for treatment, however, bloodline information was unknown.Confirmed that the leak was internal.Stated that there was no defect or damage seen on the dialyzer.Stated that the patient¿s estimated blood loss (ebl) was approximately 275 ml.Confirmed that there was no patient injury or medical intervention required as a result of the reported event.The patient¿s treatment was considered completed and patient was not restarted.Stated that the dialyzer was available and has already been returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
In a follow up for a received/used dialyzer, the nurse reported there was a dialyzer blood leak during a hemodialysis (hd) treatment.The nurse stated that an fx coral fx80 hf 24/cs 1.8sa steam was used for treatment and a blood leak occurred.The blood leak occurred 3hours into the patient¿s hemodialysis (hd) treatment.The nurse confirmed that the machine, a fresenius 5008x machine, alarmed appropriately with a blood leak alarm.Blood leak test strips were used and tested positive for the presence of blood.The leak was not visually observed.Stated that fresenius bloodlines were used for treatment, however, bloodline information was unknown.Confirmed that the leak was internal.Stated that there was no defect or damage seen on the dialyzer.Stated that the patient¿s estimated blood loss (ebl) was approximately 275 ml.Confirmed that there was no patient injury or medical intervention required as a result of the reported event.The patient's treatment was considered completed and patient was not restarted.Stated that the dialyzer was available and has already been returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Additional information: d9, h3.Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.

Brand Name
FX CORAL FX80 HF 24/CS 1.8SA STEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ST. WENDEL AG
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
ST. WENDEL AG
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key25050409
Report Number3002807005-2026-00040
Device Sequence Number10457611
Product Code KDI
UDI-Device Identifier04039361259570
UDI-Public04039361259570
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00012970
Device Lot NumberG8FK08100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer05/10/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5008X BLOODLINES; 5008X BLOODLINES; FRESENIUS 5008X CARESYSTEM; FRESENIUS 5008X CARESYSTEM
Patient Age66 YR
Patient SexMale
Patient Weight71 KG